Operators from certain Banach spaces to Banach spaces of cotype $q\ge 2$
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 53-56
Printed March 1, 2002
Chong-Man Cho
Hanyang University
Abstract : Suppose $\{X_n\}_{n=1}^\infty$ is a sequence of finite dimensional Banach spaces and suppose that $X$ is either a closed subspace of $(\sum_{n=1}^\infty$ $X_n)_{c_0}$ or a closed subspace of $(\sum_{n=1}^\infty X_n)_p$ with $p > 2$. We show that every bounded linear operator from $X$ to a Banach space $Y$ of cotype $q$ $(2 \le q < p)$ is compact.
Keywords : compact operator, cotype $q$, $\ell_p$-sum, Rademacher functions
MSC numbers : 46B28, 46B20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd